<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1940</article-id>
      <title-group>
        <article-title>Generated new classes of BCK-algebras using permutation quasi-ordered sets</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Asmael</surname>
            <given-names>Ali Abbas</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Khalil</surname>
            <given-names>Shuker</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>5</issue>
      <fpage>1575</fpage>
      <lpage>1582</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>08</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>This work aims to develop new techniques for introducing new BCK-algebra classes via permutation in symmetric groups. permutation generalized BCK-algebras are introduced as a generalization of positive implicative permutation BCK-algebras. It shows how to create a permutation generalized BCK-algebra from a permutation quasi-ordered set. The concept of permutation generalized ideals of permutation generalized BCK-algebras is introduced, followed by examining the relationships between such ideals and congruence. Permutation generalized BCK-ideals are described in detail. It is established that a set generates a permutation generalized BCK-ideal.</p>
      </abstract>
      <kwd-group>
        <kwd>Symmetric groups</kwd>
        <kwd>Permutation sets</kwd>
        <kwd>BCK-algebra</kwd>
        <kwd>Quasi-ordering</kwd>
        <kwd>Congruence</kwd>
        <kwd>Compatible</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
